# SDR SIMA20140105001

- Difficulty date: January 5, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 24,101 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND THE SERVICE DOOR CTR SILL HAS CORROSION AROUND THE NUT PLATES.  REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
